| Model Number |
DR8084 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided therefore a lot history review was not performed.The sample was not returned to the manufacturer for inspection/evaluation.The investigation is inconclusive for the reported balloon rupture.Based upon the available information, the definitive root cause for this malfunction is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8084 pta dilatation catheter allegedly ruptured.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.